advertisement
Question
Posted by: Nats | 2005/07/06

Menstruation

I was on the injection Nestrate, for a while. I then changed over to Depo. After changing, my first period arrived, and has now lasted for almost three weeks. What could the problem be. It is also not got a wonderful smell either.

Please could you advise on what to do with this problem.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Irregular bleeding is common on Depo provera. It usually settles after the second injection.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: samh | 2005/07/06

was on the depo for 2 yrs, same thing happend with me when i started it , period went on for almost one mth, not heavy or cramps, but consistant, it eventually stopped, apprently body changing? then also only stoped having period completely after 3rd injection

just push threw ............body needs to adjust.
as for the smell, maby you have a viginal infection use a cream or there are also soaps for viginal areas at dischem i use the soap and spray, i sometimes smell it but my hubby says it's my imagination

Reply to samh

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement